# SDR QXEA0200080

- Difficulty date: January 26, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 383 hours, 453 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - ON TAKEOFF, AND GEAR SELECTED UP, GEAR DID NOT RETRACT AND LANDING GEAR PANEL SHOWED 3 GREEN LIGHTS, AND THE LANDING GEAR HANDLE HAD 3 RED LIGHTS.  PERFORMED EMERGENCY/ABNORMAL CHECKLIST AND RETURNED TO FIELD.  MAINTENANCE INSPECTED THE PROXIMITY SWITCHES, DOOR SEALS, DOOR MECHANISMS, NOSE GEAR, AND BOTH LANDING GEAR ASSEMBLIES.  AIRCRAFT WAS JACKED AND THE LANDING GEAR WAS CYCLED SEVERAL TIMES.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.
